hi, i stopped taking the pill exactly a month ago (i only took it for 6 months). i had a lighter period than usual then but the first day was still able to fill a whole napkin. i know that after stopping your period wont be on time like on the pill. last week i had protected sex with my boyfriend (we even checked the condoms after with the water test). but now im experiencing breast tenderness, abit of nausea, and frequent urination. im expecting my period to come tomorrow (if its still on time) but im worried that i might be pregnant? any advice or ideas if i am?
It's not likely that you're pregnant. Your pms symptoms and period experience will probably be quite different while off the pill. I would think it's more of your body adjusting to changing hormone levels. Good luck!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.